# SDR COMA9560587

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Borescope Plug
- Part number: 5121T35G01
- Condition: Broken
- Location: Lt Engine
- Part time: 785 hours
- Stage of operation: UK
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE N2 VIBRATION WARNING ON EICAS.  REMOVED AND REPLACED THE LT ENGINE DUE TO FOD CAUSED BY A DEFECTIVE BORESCOPE PLUG, WHICH SEPERATED AND ENTERED THE ENGINE.
